Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Louisville, KY

March 31, 20165 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 4:58 PM EDT for 5 counties in Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 4:58 PM EDT (20:58 UTC)
Expired
Mar 31, 2016, 5:30 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Anderson County, KY, Franklin County, KY, Scott County, KY, Shelby County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 5:13 PM EDTTSTM WND GST 502 Wsw Frankfort, KY43 KT GUST AT CAPITAL CITY AIRPORT.
Mar 31, 5:15 PM EDTTSTM WND DMG2 Nw Forks Of Elkhorn, KYSEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WUUS53 KLMK 312058
SVRLMK
KYC005-073-209-211-239-312130-
/O.NEW.KLMK.SV.W.0020.160331T2058Z-160331T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN SHELBY COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN SCOTT COUNTY IN CENTRAL KENTUCKY...
  NORTHERN WOODFORD COUNTY IN CENTRAL KENTUCKY...
  NORTHERN ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 530 PM EDT

* AT 458 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF SHELBYVILLE...MOVING EAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GEORGETOWN...FRANKFORT...MIDWAY...STAMPING GROUND...LANCELOT ESTATES...
  BRYANT...HATTON...HARRISONVILLE...BON AIR HILLS AND JETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3816 8455 3814 8460 3802 8510 3821 8515
      3835 8460 3816 8454
TIME...MOT...LOC 2058Z 249DEG 54KT 3815 8507 

HAIL...<.75IN
WIND...70MPH
 
$$

EER
2 follow-up statements
987 
WWUS53 KLMK 312118
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT THU MAR 31 2016

KYC005-211-312127-
/O.CAN.KLMK.SV.W.0020.000000T0000Z-160331T2130Z/
SHELBY KY-ANDERSON KY-
518 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND
NORTHERN ANDERSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3816 8454 3814 8460 3809 8482 3809 8483
      3810 8484 3809 8486 3812 8487 3811 8488
      3812 8488 3828 8486 3835 8460
TIME...MOT...LOC 2117Z 249DEG 54KT 3826 8472 

$$

KYC073-209-239-312130-
/O.CON.KLMK.SV.W.0020.000000T0000Z-160331T2130Z/
FRANKLIN KY-SCOTT KY-WOODFORD KY-
518 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN FRANKLIN...SOUTHWESTERN SCOTT AND NORTHERN WOODFORD
COUNTIES...

AT 517 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF FRANKFORT...MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...FRANKFORT...MIDWAY...STAMPING GROUND...LANCELOT ESTATES...BON
AIR HILLS...JETT...MILLVILLE...BIG EDDY AND DUVAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3816 8454 3814 8460 3809 8482 3809 8483
      3810 8484 3809 8486 3812 8487 3811 8488
      3812 8488 3828 8486 3835 8460
TIME...MOT...LOC 2117Z 249DEG 54KT 3826 8472 

HAIL...<.75IN
WIND...70MPH
 
$$

EER
697 
WWUS53 KLMK 312128
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT THU MAR 31 2016

KYC073-209-239-312138-
/O.EXP.KLMK.SV.W.0020.000000T0000Z-160331T2130Z/
FRANKLIN KY-SCOTT KY-WOODFORD KY-
528 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...
SOUTHWESTERN SCOTT AND NORTHERN WOODFORD COUNTIES WILL EXPIRE AT 530
PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3816 8454 3814 8460 3809 8482 3809 8483
      3810 8484 3809 8486 3812 8487 3811 8488
      3812 8488 3828 8486 3835 8460
TIME...MOT...LOC 2127Z 249DEG 54KT 3826 8472 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 31, 3:14 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT THU MAR 31 2016

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Mar 31 2016

...Strong to Severe Storms Likely into This Evening...

Line of convection has solidified along a pre-frontal trof over
western Kentucky, and will be pushing into central Kentucky during
the afternoon commute. Wind reports associated with these storms are
marginal so far, but the line is moving into an area of stronger and
increasing instability and DCAPE, as clouds have broken and temps
have climbed into the 70s. Actual cold front is back across
Illinois, just this side of Interstate 55, with a decent line of
convection along it.

All modes of severe weather remain on the table, but with surface
winds now veered to the SSW the tornado threat is decreasing absent
any locally backed winds. Thus SPC outlook has been downgraded to
slight, which seems reasonable. Otherwise, there remains enough
instability and decent shear to support large hail and damaging
winds. Better DCAPE is over south-central KY and expected to improve
with continued heating, so expect the wind threat to be greater
there. Mid-level lapse rates are better over Illinois and Indiana,
so northern counties would be more favored for hail potential.

First line should move east across southern Indiana and central
Kentucky between now and early evening. Later in the evening, a
weaker second wave along the front will mainly affect the I-64
corridor and north, while storms lifting out of Tennessee will
scrape south-central Kentucky. There's a substantial chance that
some part of central Kentucky will get gapped between these two
lines.

Precip tapers off after midnight, leaving us a transitional day on
Friday with dry surface ridging oriented west to east, but the upper
trof axis still to our north and west. Temps will actually run just
on the high side of climo, with breezy west winds especially north
of the Parkways. Ridging continues to build Fri night, but with a
decent surface low over Wisconsin, winds will stay up enough to keep
temps from bottoming out.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu Mar 31 2016

Progressive, mainly NW flow is expected for much of the long term
period. Saturday will be cool and breezy in the cold advection
behind a Clipper pushing through the Great Lakes. However, the main
impact over the weekend will be frost/freeze potential late Sat
night into Sun morning with the surface high draped across the Ohio
Valley. Will include patchy frost wording in the forecast, but not
enough confidence in a freeze for any headlines or HWO mention.

Another Clipper will pass by to our north Monday, but will be
moisture-starved. Still close enough to the dynamics to warrant
chance POPs Monday into Monday night. Tuesday looks to be the
coolest day in the forecast as a 1033mb high pushes a quick shot of
Canadian air into the Ohio Valley. Temps will recover quickly under
shortwave ridging on Wednesday, but precip chances return late
Wednesday and stick around through Thursday as a full-latitude upper
trof digs into the eastern CONUS.

&&

.AVIATION (18Z TAF Update)...
Updated at 1246 PM EDT Thu Mar 31 2016

A cold front will continue to approach the region today and move
through tonight. The morning's rain continues to push off to the
east and will be east of LEX by TAF issuance time. Focus then turns
to the potential for storms this afternoon. Looking at the most
recent model runs and current storm development, it looks like
storms will move in an hour or two earlier than previously forecast,
so moved up the time for the TS this afternoon. Scattered storms are
possible this afternoon and early evening. There will then be
another round of rain with maybe some storms moving through with the
front later in the evening. Right now it looks like the afternoon
activity will be the strongest with the potential for the biggest
impact if a storm moves across the terminal. All precipitation
should move out through the overnight hours.

Ceilings will improve to VFR at LEX after the rain moves out and
have already improved at BWG and SDF. Mainly VFR conditions are
expected except in any storms. Winds will continue to be gusty out
of the south today. They will relax and shift to west-northwesterly
tonight in the wake of the front.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........RAS
Aviation..........EER
Hazardous weather outlook, Mar 31, 3:30 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAR 31 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING
AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE
THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE
GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE
GREATEST OVER CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

RAS

In the hours before

Local storm report, Mar 31, 4:35 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     3 S LOUISVILLE          38.18N 85.74W
03/31/2016  M55 MPH          JEFFERSON          KY   OFFICIAL NWS OBS

            48 KT GUST AT LOUISVILLE INTL AIRPORT

&&

RAS
Local storm report, Mar 31, 4:37 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     5 NW LOUISVILLE         38.26N 85.81W
03/31/2016                   JEFFERSON          KY   PUBLIC

            LARGE TREE DOWN ON DUNCAN STREET.

&&

MRC
Local storm report, Mar 31, 4:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 NE SHEPHERDSVILLE     37.99N 85.71W
03/31/2016                   BULLITT            KY   PUBLIC

            POWER LINES DOWN IN SHEPHERDSVILLE.

&&

MRC
Local storm report, Mar 31, 4:40 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     3 WSW MOUNT WASHINGTON  38.03N 85.61W
03/31/2016                   BULLITT            KY   PUBLIC

            POWER LINES DOWN BETWEEN SHEPHERDSVILLE AND
            MT. WASHINGTON.

&&

MRC
Local storm report, Mar 31, 4:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 SSE LOUISVILLE        38.19N 85.72W
03/31/2016                   JEFFERSON          KY   PUBLIC

            BLEACHERS AND GOAL POSTS BLOWN OVER AT MALE
            HIGH SCHOOL.

&&

MRC
Local storm report, Mar 31, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     4 WSW SIMPSONVILLE      38.19N 85.42W
03/31/2016  M51 MPH          SHELBY             KY   MESONET

&&

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Hancock, Ohio34 min
Mar 31, 3:18 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Mar 31, 3:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio36 min
Mar 31, 3:54 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade36 min
Mar 31, 4:08 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more22 min
Mar 31, 4:11 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby34 min
Mar 31, 4:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more33 min
Mar 31, 4:24 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
Mar 31, 4:28 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Mar 31, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren24 min
Mar 31, 4:43 PM EDTTornado WarningLMKShelby, Spencer17 min
Mar 31, 4:46 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby29 min
Mar 31, 4:55 PM EDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren35 min
Mar 31, 5:10 PM EDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott35 min
Mar 31, 5:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Metcalfe24 min
Mar 31, 5:26 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott36 min
Mar 31, 5:32 PM EDTAreal Flood AdvisoryLMKWarren118 min
Mar 31, 5:45 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Edmonson, Green, Hart, Metcalfe30 min
Mar 31, 6:12 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more48 min
Mar 31, 6:44 PM EDTSpecial Weather StatementLMKAllen, Monroe31 min
Mar 31, 7:26 PM EDTSpecial Weather StatementLMKClinton, Cumberland34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.